# SDR SWAA041619

- Difficulty date: June 8, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- Aircraft time: 68,317 hours, 74,686 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: L2 & R2 Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND R2 AND L2 DOOR EVAC SLIDES OUT OF ADJUST.  ADJUSTED L2 AND R2 DOOR EVAC SLIDES PER MM.
